MathSciNet Relay Station
MathSciNet bibliographic data
MR834317 30B70 (33A30 42C05)
Hendriksen, E.; van Rossum, H. Orthogonal Laurent polynomials. Nederl. Akad. Wetensch. Indag. Math. 48 (1986), no. 1, 17–36.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement